# SDR DL757010651

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 10,727 hours, 5,018 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE BELL RANG CONTINUOUSLY DURING LANDING. ONLY WAY TO SILENCE WAS TO CYCLE GEN''S. INSP AND RAN TEST AND RESET M618 CARD. FIRE BELL AND LIGHTS CH OK.
